# SDR 9512002287

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND TWO, .5 INCH CRACKS IN THE BS 930 FRAME ABOVE STR 14R AND 14L.  REPAIRED FRAME (P/N 65-16336-6), PER EA 22-98927 AND EA 22-98926 RESPECTIVELY.
